# SDR AALA202411295500

- Difficulty date: November 13, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 35,126 hours, 15,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION PANEL LOCATED FROM STA 500D PLUS 12 INCHES TO STA 500I, AT LBL 23. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-5.
